# SDR DHL9870615C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 6521658374
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING BELOW NR 13 SPOILER REMOVED AND REPLACED CORRUGATE PLATE AT RT WING PER SRM 57-20-1.  N/R 2090.
